The Erdos-Heilbronn problem in Abelian groups

Karolyi, G. (2004) The Erdos-Heilbronn problem in Abelian groups. Israel Journal of Mathematics, 139 349-359. doi:10.1007/BF02787556

Author Karolyi, G.
Title The Erdos-Heilbronn problem in Abelian groups
Journal name Israel Journal of Mathematics   Check publisher's open access policy
ISSN 0021-2172
Publication date 2004
Sub-type Article (original research)
DOI 10.1007/BF02787556
Volume 139
Start page 349
End page 359
Total pages 11
Place of publication Jerusalem, Israel
Publisher Magnes Press
Language eng
Keyword Restricted sums
Congruence classes
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 08 Mar 2012, 12:07:22 EST by Kay Mackie on behalf of School of Mathematics & Physics